diameter — 1 articles found.

On the diameter of the attractor of an IFS

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (3) 1994, pp. 85–90
Vol.16 (2-3) 1994
S. Dubuc / R. Hamzaoui Details
(Received: 1994-04-13 )
(Received: 1994-04-13 )

S. Dubuc / R. Hamzaoui

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: attractors, diameter, fractals

AMS Subject Classification: Fractals, 28A80, 58F12

PDF(click to download): On the diameter of the attractor of an IFS

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.